# SDR 2016FA0000539

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: General aviation
- Aircraft: N602MB
- Make and model: Cessna TU206G
- Aircraft serial: U20604052
- Aircraft time: 7,188 hours, 64 cycles
- Engine: Cont IO550F
- Engine time: 830 hours, 734 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Belt
- Condition: Sheared
- Location: Alternator
- Part time: 370 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEALING SOUND AT ENGINE START VOLTMETER SHOWING DISCHARGE. ALTERNATOR BELT WAS SHEARED.
